Getting a leg up this morning

 Posted by on 2011-07-29 at 7:59 am
Jul 292011
 

Maybe it’s the IV vitamin C, the low dose naltrexone, or something else, but I’ve had better energy and mood all summer. My biggest complaints lately are mostly due to the DVT blood clots that developed sometime last month.

Since this is the third time I’ve developed clots in my left leg, I know the drill, but that doesn’t mean I’m being completely compliant. I am taking the warfarain (Coumadin), though we seem to play Billy hell trying to get the dose just right. That’s why I inevitably quit the drug, only to throw another clot at some point.

<big sigh>

What I haven’t been so good about is following the routine that has proven to be the only way I’ve managed to get the venous ulcers and the lymphatic damage caused by the clots to heal.  It is a very intensive and time-consuming regimen involving lymphatic massage and compression.  I’m simply not doing all I could when there are so many other things I want and need to be doing.

Still, when the swelling and venous sores start getting worse, as they have been lately, I’m resigned to at least wear my panty hose… er, I mean compression stockings.

(NOTE:  Clicking on the play button below will redirect your browser to PicasaWeb. Click on the black border to view the slideshow without leaving this page.)

 

  2 Responses to “Getting a leg up this morning”

  1.  

    And you’ve already claimed in your previous post that the IV Vitamin C did NOT improve your energy, so why are you fronting now?  Wishful thinking!  Keep it up and you’ll be on Dancing with the Denialists real soon!

  2.  

    Also, Vitamin C is water soluble.  No one believes that a water soluble vitamin is going to kick in months later and give you all sorts of energy.  Stop lying to yourself, take you HIV meds and soon you’ll be feeling much better.   

Leave a Reply